American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30G35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Zhongxiang Zhang. The Schwarz lemma in Clifford analysis. Proc. Amer. Math. Soc. 142 (2014) 1237-1248.
Abstract, references, and article information   
View Article: PDF

[2] Graziano Gentili and Daniele C. Struppa. Lower bounds for polynomials of a quaternionic variable. Proc. Amer. Math. Soc. 140 (2012) 1659-1668. MR 2869150.
Abstract, references, and article information   
View Article: PDF

[3] Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1787-1803. MR 2763766.
Abstract, references, and article information   
View Article: PDF

[4] Hilde De Ridder, Hennie De Schepper, Uwe Kähler and Frank Sommen. Discrete function theory based on skew Weyl relations. Proc. Amer. Math. Soc. 138 (2010) 3241-3256. MR 2653954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia